# SDR UIEA200800215

- Difficulty date: May 18, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 100,114 hours, 20,082 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L-2 DOOR FWD UPPER INNER REVEAL PANEL FOUND CRACKED.  CRACKED AREA REPAIRED IAW EO NR 4753B148.
